MAUDE Adverse Event Report: SEE H.10 G2 TDL COMPLEX FILL COIL 7X21; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 G2 TDL COMPLEX FILL COIL 7X21; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 641CF0721
Medical Device Problem Codes Stretched (1601); Material Twisted/Bent (2981); Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).: date of event: the event occurred in 2018, however, the month and date of the event were not reported.Procode is krd/hcg.Physical manufacturer name: codman and shurtleff inc., dba depuy synthes products, inc.((b)(4)).The product lot number is not available / not reported.The expiration date of the device is not known.Initial reporter information such as first & last names, phone and email address are not available / reported.The device has not been returned.This is indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed the device manufacture date is not known as the product lot number of the device is not available / not reported.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the 7mm x 21cm g2 stretch resistant complex fill coil (641cf0721/lot# not available) encountered resistance friction and was bent during the procedure.There was no report of patient injury or adverse event.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr is to include the additional event information received on 3/26/2019.Conclusion: the healthcare professional reported that the 7mm x 21cm g2 stretch resistant complex fill coil (641cf0721/lot# not available) was used during the procedure.The coil was delivered to the target lesion, but it did not conform to the aneurysm shape.When the physician removed the coil, it was straight / stretched in shape.There was no report of patient injury or adverse event.Based on complaint information, the device was not available to be returned for analysis.The device lot number was not available.The device history record (dhr) review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.In addition, without a lot number to conduct a device history record review, it is not possible to determine if the reported failure could be related to the manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction, aneurysm size/vessel characteristics, device selection, and the concomitant microcatheter, may have contributed to the reported failure.Positioning difficulty/poor conformability is a known potential issue associated with the use of this device.The target vessel, aneurysm size/shape/characteristics were not known; the shape and size of the aneurysm could be a factor in the reported issue of the coil not conforming to the aneurysm shape.The exact cause of the coil becoming stretched when it was removed cannot be conclusively determined.Coil stretched is a known potential issue associated with the use of this device.The ifu provides proper handling instructions for the device to prevent such issue from occurring.In addition, devices undergo 100% inspection at final assembly for the condition of the embolic coil.Thus, it is not likely that the 7mm x 21cm g2 stretch resistant complex fill coil left the manufacturing facility with the coil being in a stretch condition.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
G2 TDL COMPLEX FILL COIL 7X21
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key8165215
Report Number3008114965-2018-00840
Device Sequence Number2745401
Product Code KRD
UDI-Device Identifier10878528009617
UDI-Public10878528009617
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K120686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number641CF0721
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date12/14/2018
Supplement Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1